# SDR 96ZZZM753

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246SS
- Make and model: Bag BAE146100A
- Aircraft serial: E1003
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Iced Up
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LEFT MLG INTRANSIT LIGHT REMAINED ON, RESELECTED TO DOWN, GREEN LIGHT CAME ON IMMEDIATELY.  WE TAXIED IN SLUSH.  SUBMITTER STATES, SUSPECT ICE ON GEAR.  INSPECTED LEFT MLG AND BAY FOR DEFECTS, NONE NOTED.  WIRE BUNDLES AND UPLOCKS OK.  FOUND ICE AND SLUSH ON LOCK LINK AND OLEO LOCK JACK ASSY.  DE-ICED GEAR OK FOR SERVICE.  (M)
